MAUDE Adverse Event Report: ARTHREX, INC. SIZE 14 LEG, GLENOID TARGETER; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. SIZE 14 LEG, GLENOID TARGETER; PROSTHESIS, SHOULDER, CEMENTED
Model Number SIZE 14 LEG, GLENOID TARGETER
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 10/29/2024, it was reported by a sales representative via (b)(4) that an ar-5400-14 size 14 leg, glenoid targeter is worn out.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-5400-14 serial/batch number (b)(6) was received for investigation.The returned device was visually inspected, and damage to the slot was noted.Functional testing was performed by assembling an ar-5400-01 lot number: 022201, an ar-5400-02 lot number: 052118, and an ar-5400-04 lot number: 052118 and attempting to slide the ar-5400-14 glenoid targeter leg onto the ar-5400-01; the device would not fit into the ar-5400-01 as there was interference at the beginning of the side rails.Refer to ncr-26054.A supplier manufacturing issue is the cause of the reported failure.

Brand Name
SIZE 14 LEG, GLENOID TARGETER
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20733470
Report Number1220246-2024-08568
Device Sequence Number8304362
Product Code KWS
UDI-Device Identifier00888867315419
UDI-Public(01)00888867315419(11)231027(10)AR10445901
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K222007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIZE 14 LEG, GLENOID TARGETER
Device Catalogue NumberAR-5400-14
Device Lot NumberAR10445901
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown